# SDR CA090211001

- Difficulty date: January 30, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 37,110 hours
- Engine: Rroyce DART5342
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Part number: RK37505A
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION DURING "A-CHECK" (WITH FLASHLIGHT) REVEALED LARGE CRACK IN CIRCUMFERENCE OF EXHAUST UNIT INNER CONE.  CLOSER INSPECTION (CRAWLED UP JET-PIPE) INDICATED APPROX, 2/3 OF INNER CONE CIRCUMFERENCE CRACKED.  DAMAGED AREA NORMALLY RESTS WITHIN 1/8 - 1/4 INCH OF 3 STAGE TURBINE BLADES/BLADE KEEPERS.  ENGINE REMOVED AS A GEL, EXHAUST UNIT REPLACED WITH SERVICEABLE PART, ENGINE REINSTALLED.  STATIC AND FUNCTION CHECKS COMPLETED.
